# SDR BAQA093669

- Difficulty date: February 24, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N5405G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7179
- Aircraft time: 9,530 hours
- Engine: Lyc LTS101*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Case
- Part number: L21176209
- Condition: Worn
- Location: Engine
- Part time: 4,604 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CASE IS WORN AND BENT.  AEC SCRAP SHEET AND MMIR BEING FAXED. REPLACED WITH SERVICABLE UNIT.  03/08/2004
